Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 49, Number 2

All articles in this issue are freely accessible.

Hopf algebras with nonsemisimple antipode
Earl J. Taft and Robert Lee Wilson.
Proc. Amer. Math. Soc. 49 (1975), 269-276
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0376742
On Euler’s criterion for cubic nonresidues
Kenneth S. Williams.
Proc. Amer. Math. Soc. 49 (1975), 277-283
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0366792
Number fields with prescribed $l$-class groups
Frank Gerth.
Proc. Amer. Math. Soc. 49 (1975), 284-288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0366871
Inequalities concerning the characters of a finite group
K. L. Fields.
Proc. Amer. Math. Soc. 49 (1975), 289-293
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367045
Polynomial rings over a commutative von Neumann regular ring
Robert Gilmer.
Proc. Amer. Math. Soc. 49 (1975), 294-296
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0366907
Steinitz classes of cyclic extensions of degree $l^{r}$
Robert Long.
Proc. Amer. Math. Soc. 49 (1975), 297-304
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0366873
Pseudo-injective modules which are not quasi-injective
Mark L. Teply.
Proc. Amer. Math. Soc. 49 (1975), 305-310
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0366977
Test modules
T. Cheatham and R. Cumbie.
Proc. Amer. Math. Soc. 49 (1975), 311-314
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0371958
The Hughes conjecture and groups with absolutely regular subgroups or $ECF$-subgroups
Joseph A. Gallian.
Proc. Amer. Math. Soc. 49 (1975), 315-318
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0364442
An upper bound for the permanent of a fully indecomposable matrix
Thomas H. Foregger.
Proc. Amer. Math. Soc. 49 (1975), 319-324
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0369385
Cones of potentials
Bruce Calvert.
Proc. Amer. Math. Soc. 49 (1975), 325-333
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0383160
Smoothness of decaying wave motions
Jeffrey Rauch.
Proc. Amer. Math. Soc. 49 (1975), 334-338
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367463
On the nonexistence of unimodular functions in $R^{2}(X,dxdy)$
Alfred G. Brandstein.
Proc. Amer. Math. Soc. 49 (1975), 339-341
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367632
Duality between $H^{p}$ and $H^{q}$ and associated projections
Walter Pranger.
Proc. Amer. Math. Soc. 49 (1975), 342-348
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0377064
A weighted norm inequality for Vilenkin-Fourier series
John A. Gosselin.
Proc. Amer. Math. Soc. 49 (1975), 349-353
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367547
A noncompact Choquet theorem
G. A. Edgar.
Proc. Amer. Math. Soc. 49 (1975), 354-358
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0372586
An extension of the Denjoy integral
James Foran.
Proc. Amer. Math. Soc. 49 (1975), 359-365
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367128
Linear differential equations where nonoscillation is equivalent to eventual disconjugacy
Jerry R. Ridenhour.
Proc. Amer. Math. Soc. 49 (1975), 366-372
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0364759
An ergodic super-property of Banach spaces defined by a class of matrices
A. Brunel, H. Fong and L. Sucheston.
Proc. Amer. Math. Soc. 49 (1975), 373-378
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0365180
Invariant means on almost periodic functions and equicontinuous actions
Anthony To Ming Lau.
Proc. Amer. Math. Soc. 49 (1975), 379-382
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367551
A converse Steinhaus theorem for locally compact groups
S. M. Simmons.
Proc. Amer. Math. Soc. 49 (1975), 383-386
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0370057
Existence theorems for Urysohn’s integral equation
M. Joshi.
Proc. Amer. Math. Soc. 49 (1975), 387-392
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0370093
The boundary of the numerical range
John S. Lancaster.
Proc. Amer. Math. Soc. 49 (1975), 393-398
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0372644
A note on hyponormal operators
Robert Whitley.
Proc. Amer. Math. Soc. 49 (1975), 399-400
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0365216
Solution of integral equations by product integration
Jon C. Helton.
Proc. Amer. Math. Soc. 49 (1975), 401-406
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0405048
A note on the zeros of Faber polynomials
A. W. Goodman.
Proc. Amer. Math. Soc. 49 (1975), 407-410
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367167
A note on a trigonometric moment problem
Robert M. Young.
Proc. Amer. Math. Soc. 49 (1975), 411-415
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367548
On a game theoretic notion of complexity for compact convex sets
Ehud Kalai and Meir Smorodinsky.
Proc. Amer. Math. Soc. 49 (1975), 416-420
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0368707
Schur’s theorem for nearly Kähler manifolds
A. M. Naveira and L. M. Hervella.
Proc. Amer. Math. Soc. 49 (1975), 421-425
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367848
Łoś’ theorem and the Boolean prime ideal theorem imply the axiom of choice
Paul E. Howard.
Proc. Amer. Math. Soc. 49 (1975), 426-428
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0384548
Lusin sets and well ordering the continuum
David Pincus and Karel Prikry.
Proc. Amer. Math. Soc. 49 (1975), 429-435
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0366667
The supports of infinitely divisible distribution functions
Howard G. Tucker.
Proc. Amer. Math. Soc. 49 (1975), 436-440
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0365658
A note on $C_{c}(X)$
G. D. Richardson and D. C. Kent.
Proc. Amer. Math. Soc. 49 (1975), 441-445
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0370483
A reduction of the fundamental conjecture about locally compact $ANR$’s
A. Fathi and Y. M. Visetti.
Proc. Amer. Math. Soc. 49 (1975), 446-448
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0372866
Characteristic submanifolds of fixed point free involutions
Ellen Stone.
Proc. Amer. Math. Soc. 49 (1975), 449-457
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0388424
A correction to the paper: “Semi-open sets and semi-continuity in topological spaces” (Amer. Math. Monthly 70 (1963), 36–41) by Norman Levine
T. R. Hamlett.
Proc. Amer. Math. Soc. 49 (1975), 458-460
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367888
Free $S^{3}$-actions on simply connected eight-manifolds
Richard I. Resch.
Proc. Amer. Math. Soc. 49 (1975), 461-468
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0370633
Some universally pierced arcs in $E^{3}$
L. D. Loveland.
Proc. Amer. Math. Soc. 49 (1975), 469-474
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0370590
A relation between obstructions and functional cohomology operations
Robert D. Little.
Proc. Amer. Math. Soc. 49 (1975), 475-480
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0418099
Practically perfect three-manifold groups
D. R. McMillan.
Proc. Amer. Math. Soc. 49 (1975), 481-486
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0368011
Lifting recursion properties through group homomorphisms
S. H. Al-Kutaibi and F. Rhodes.
Proc. Amer. Math. Soc. 49 (1975), 487-494
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0400183
Semilattices on Peano continua
W. Wiley Williams.
Proc. Amer. Math. Soc. 49 (1975), 495-500
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0383374
A note on Jones’ function $K$
John Rosasco.
Proc. Amer. Math. Soc. 49 (1975), 501-504
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367946
A local characterization of Darboux $\mathcal{B}$ functions
Richard G. Gibson.
Proc. Amer. Math. Soc. 49 (1975), 505-509
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367899
Point partition numbers and girth
R. J. Cook.
Proc. Amer. Math. Soc. 49 (1975), 510-514
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0371734
Another proof that weak $n$-homogeneity implies weak $(n-1)$-homogeneity
Prabir Roy.
Proc. Amer. Math. Soc. 49 (1975), 515-516
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0394608
Lemma on measurable cardinals
William G. Fleissner.
Proc. Amer. Math. Soc. 49 (1975), 517-518
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0366669
A real place on the real number field is trivial
Lynn E. Garner.
Proc. Amer. Math. Soc. 49 (1975), 519
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0366883
American Mathematical Society